# SDR 07FDEA00675

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Latch
- Condition: Corroded
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON Y-Z LATCH SUPPORT AT C25A RT.  REPAIR WAS PERFORMED IAW SRM 53-13-13, FIG 204, SHEET 1, 2.
